MathSciNet Relay Station
MathSciNet bibliographic data
MR2366097 39B82 (47H10)
Jung, Soon-Mo A fixed point approach to the stability of an equation of the square spiral. Banach J. Math. Anal. 1 (2007), no. 2, 148–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement